# SDR ASAA1047247

- Difficulty date: January 6, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 53,028 hours, 29,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 65558856
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB AT STA 787 - 807 HAS CORROSION.  REMOVED CORRODED WEB SECTION, FABBED DOUBLER AND FILLER AND INSTALLED REPAIR PARTS.
